# SDR ASAA1058137

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 11,551 hours, 3,521 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Popped
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG PIN POPPED.  FIM 24 11 803 REF WORK ORDER 85103 COMPLETED TASK CARDS 78424000 IDG FILTER AND OIL CHANGE AND TASK CARD 78273000 INTERROGATE FMC CDU FOR ENG FAULTS.  OPS NORMAL.
